# SDR 20000602SH009

- Difficulty date: May 23, 2000
- Submitted: June 2, 2000
- Operation: General aviation
- Aircraft: N407SD
- Make and model: Bell 407
- Aircraft serial: 53330
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 407375001105
- Part serial: 0084
- Condition: Malfunctioned
- Location: Mgt
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H.A.S. REPLACED WITH NEW MGT INDICATOR FROM BELL HELICOPTER.  (X)
